UNIGE document Scientific Article
previous document  unige:12215  next document
add to browser collection
Title

The homotopy classes of continuous maps between some non-metrizable manifolds

Author
Published in Topology and Its Applications. 2005, vol. 148, no. 1/3, p. 39-53
Abstract Let R be Alexandroff's long ray. We prove that the homotopy classes of continuous maps R^n o R are in bijection with the antichains of P({1,...,n}). The proof uses partition properties of continuous maps R^n o R. We also provide a description of $[X,R]$ for some other non-metrizable manifolds X.
Keywords HomotopyLonglineNonmetrizable manifolds
Stable URL http://archive-ouverte.unige.ch/unige:12215
Full text
Article (223 Kb) - public document Free access
Identifiers
Structures

163 hits

50 downloads

Update

Deposited on : 2010-10-22

Export document
Format :
Citation style :